# SDR FDEA201611194116

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 41,373 hours, 14,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Part number: 321490
- Condition: Malfunctioned
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COULD NOT GET RT SLIDE TO ARM.   REMOVED AND REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT 70WN AND BOTH BATTERIES ON ASPSU IAW AMM 52-73-18-04, BITE TEST OK. R1 DOOR SLIDE ECAM INDICATION OPS NORM. REMOVED PLACARD.
